MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 28 SIZE XL +7

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 28 SIZE XL +7
Model Number 01.25.014
Health Effect - Clinical Code Pain (1994)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 november 2020: lot 080760: 50 items manufactured and released on 13-nov-2008.Expiration date: 2013-09-31.No anomalies found related to the problem.To date, 32 items of the same lot have been already sold without any similar reported event since 2016.Other devices involved in the event cup: versafitcup 01.26.54mb acetabular shell cc ø 54 lot.082537 (k083116) batch review performed on 6 november 2020: lot 082537: 8 items manufactured and released on 11-dic-2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any similar reported event since 2016.Liner: versafitcup dm 01.26.2854m double mobility liner ø 54/28 lot.082980 (k083116) batch review performed on 6 november 2020: lot 082980: 24 items manufactured and released on 09-dic-2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in after 11 years and 3 months from the primary surgery reporting pain and the cause of the pain is unknown.The surgeon revised the cup, liner, and head.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 28 SIZE XL +7
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10895757
Report Number3005180920-2020-00828
Device Sequence Number11570309
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number01.25.014
Device Catalogue Number01.25.014
Device Lot Number080760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;